Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 21.

Article

Jensen, Max (2016) L²(H¹γ) finite element convergence for degenerate isotropic Hamilton–Jacobi–Bellman equations. IMA Journal of Numerical Analysis. ISSN 0272-4979

Lubich, Christian, Mansour, Dhia and Venkataraman, Chandrasekhar (2013) Backward difference time discretization of parabolic differential equations on evolving surfaces. IMA Journal of Numerical Analysis, 33 (4). pp. 1365-1385. ISSN 0272-4979

Blank, Luise, Garcke, Harald, Sarbu, Lavinia and Styles, Vanessa (2013) Non-local Allen-Cahn systems: analysis and a primal-dual active set method. IMA Journal of Numerical Analysis, 33 (4). pp. 1126-1155. ISSN 0272-4979

Georgoulis, Emmanuil H, Lakkis, Omar and Makridakis, Charalambos (2013) A posteriori L∞(L2)-error bounds for finite element approximations to the wave equation. IMA Journal of Numerical Analysis, 33 (4). pp. 1245-1264. ISSN 0272-4979

Lakkis, Omar and Pryer, Tristan (2011) Gradient recovery in adaptive finite element methods for parabolic problems. IMA Journal of Numerical Analysis, 31 (3). pp. 246-278. ISSN 0272-4979

Elliott, Charles M, Stinner, Björn, Styles, Vanessa and Welford, Richard (2011) Numerical computation of advection and diffusion on evolving diffuse interfaces. IMA Journal of Numerical Analysis, 31. pp. 786-812. ISSN 0272-4979

Strauss, Michael (2011) Quadratic projection methods for approximating the spectrum of self-adjoint operators. IMA Journal of Numerical Analysis, 31 (1). pp. 40-60. ISSN 0272-4979

Burman, Erik and Hansbo, Peter (2010) Interior-penalty-stabilized Lagrange multiplier methods for the finite-element solution of elliptic interface problems. IMA Journal of Numerical Analysis, 30 (3). pp. 870-885. ISSN 0272-4979

Mackenzie, J A and Madzvamuse, A (2009) Analysis of stability and convergence of finite-difference methods for a reaction-diffusion problem on a one-dimensional growing domain. IMA Journal of Numerical Analysis, 31 (1). pp. 212-232. ISSN 0272-4979

Burman, Erik, Guzmán, Johnny and Leykekhman, Dmitriy (2009) Weighted error estimates of the continuous interior penalty method for singularly perturbed problems. IMA Journal of Numerical Analysis, 29 (2). pp. 284-314. ISSN 0272-4979

Dziuk, G and Elliott, C M (2007) Finite elements on evolving surfaces. IMA Journal of Numerical Analysis, 27. p. 262. ISSN 0272-4979

El Alaoui, L, Ern, A and Burman, E (2007) A priori and a posteriori analysis of non-conforming finite elements with face penalty for advection-diffusion equations. IMA Journal of Numerical Analysis, 27 (1). pp. 151-171. ISSN 0272-4979

Elliott, C M, Kay, D and Styles, V (2005) Finite element analysis of a current density-electric field formulation of Bean's model for superconductivity. IMA Journal of Numerical Analysis, 25 (1). pp. 182-204. ISSN 0272-4979

Elliott, C M, Kay, D and Styles, V (2005) Finite element analysis of a current density-electric field formulation of Bean's model for superconductivity. IMA Journal of Numerical Analysis, 25. pp. 182-204. ISSN 0272-4979

Elliott, CM, Kay, D and Styles, V (2005) Finite element analysis of a current density-electric field formulation of Bean's model for superconductivity. IMA Journal of Numerical Analysis, 25 (1). pp. 182-204. ISSN 0272-4979

Briggs, AJ, Claissel, JR and Elliott, CM (2002) Finite-difference approximation of a one-dimensional Hamilton-Jacobi/elliptic system arising in superconductivity. IMA Journal of Numerical Analysis, 22 (1). pp. 89-131. ISSN 0272-4979

Styles, Vanessa (2001) Error estimates of a finite-difference approximation for a mean field model of superconducting vortices in one-dimension. IMA Journal of Numerical Analysis, 21 (3). pp. 667-701. ISSN 0272-4979

Elliott, Charles M and Styles, Vanessa (2001) Numerical analysis of a mean field model of superconducting vortices. IMA Journal of Numerical Analysis, 21 (1). pp. 1-51. ISSN 0272-4979

Wendland, Holger (2001) Local polynomial reproduction and moving least squares approximation. IMA Journal of Numerical Analysis, 21 (1). pp. 285-300. ISSN 0272-4979

Kay, David and Silvester, David (2001) The reliability of local error estimators for convection-diffusion equations. IMA Journal of Numerical Analysis, 21. pp. 107-122. ISSN 0272-4979

Deckelnick, K and Elliott, C M (1998) Finite element error bounds for curve shrinking with prescribed normal contact to a fixed boundary. IMA Journal of Numerical Analysis, 18. pp. 635-654. ISSN 0272-4979

This list was generated on Sat Jun 24 04:47:44 2017 BST.